Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 36, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 13, 2009, 9:24 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2009, 9:24 PM CDT (02:24 UTC)
- Expired
- May 13, 2009, 9:55 PM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 9:31 PM CDT | TSTM WND GST 60 | 4 N Anadarko, OK | DEPUTY REPORTS ESTIMATED 60 MPH WIND GUSTS WITH TREES BLOWN INTO THE ROADWAY. |
| May 13, 9:37 PM CDT | TSTM WND DMG | Anadarko, OK | TREES DOWN IN ANADARKO...ALSO TREES DOWN ON HIGHWAY 8 SOUTH OF ANADARKO. |
| May 13, 9:53 PM CDT | HAIL 2.75 | 2 W Anadarko, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 5:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3795 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 140224 TOROUN OKC015-051-140315- /O.NEW.KOUN.TO.W.0036.090514T0224Z-090514T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 924 PM CDT WED MAY 13 2009 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... WESTERN GRADY COUNTY IN CENTRAL OKLAHOMA... EASTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA... * UNTIL 1015 PM CDT * AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GRACEMONT...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE ANADARKO...GRACEMONT...LAKE CHICKASHA AND VERDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. && LAT...LON 3508 9793 3498 9830 3522 9830 3524 9820 TIME...MOT...LOC 0224Z 308DEG 14KT 3518 9822 $$ 30
2 follow-up statements
000 WWUS54 KOUN 140235 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 935 PM CDT WED MAY 13 2009 OKC051-140246- /O.CAN.KOUN.TO.W.0036.000000T0000Z-090514T0315Z/ GRADY OK- 935 PM CDT WED MAY 13 2009 ...THE TORNADO WARNING HAS BEEN CANCELLED FOR WESTERN GRADY COUNTY... LAT...LON 3504 9809 3498 9830 3513 9828 3515 9820 TIME...MOT...LOC 0236Z 349DEG 20KT 3511 9823 $$ OKC015-140315- /O.CON.KOUN.TO.W.0036.000000T0000Z-090514T0315Z/ CADDO OK- 935 PM CDT WED MAY 13 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR EASTERN CADDO COUNTY... AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTH OF ANADARKO...MOVING SOUTH AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE ANADARKO. LAT...LON 3504 9809 3498 9830 3513 9828 3515 9820 TIME...MOT...LOC 0236Z 349DEG 20KT 3511 9823 $$ 30
000 WWUS54 KOUN 140255 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 955 PM CDT WED MAY 13 2009 OKC015-140304- /O.CAN.KOUN.TO.W.0036.000000T0000Z-090514T0315Z/ CADDO OK- 955 PM CDT WED MAY 13 2009 ...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN CADDO COUNTY... THE CIRCULATION IN THE STORM HAS WEAKENED... HOWEVER VERY STRONG DESTRUCTIVE WINDS IN EXCESS OF 75 MPH ARE STILL POSSIBLE ACROSS THIS AREA... ALONG WITH HAIL TO THE SIZE OF TENNIS BALLS. LAT...LON 3504 9809 3498 9830 3513 9828 3515 9820 TIME...MOT...LOC 0254Z 349DEG 20KT 3501 9821 $$ 30
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 13, 8:49 PM CDT, 35 minutes earlier.
Area forecast discussion, May 13, 8:49 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT WED MAY 13 2009
.UPDATE...
COLD FRONT WILL CONTINUE TO MOVE ACROSS THE FA OVERNIGHT. STORMS
CONTINUE TO DEVELOP ALONG THE FRONT THIS EVENING. STORMS EXPECTED
TO BECOME MORE WIDESPREAD LATE THIS EVENING/OVERNIGHT ALONG AND
BEHIND THE FRONT AS LLJ STRENGTHENS. SEVERE STORMS WILL REMAIN
POSSIBLE NEAR THE FRONT OVERNIGHT. HEAVY RAIN/FLASH FLOODING WILL
ALSO REMAIN A CONCERN OVERNIGHT SO WILL CONT WITH THE FLASH FLOOD
WATCH. WINDS EXPECTED TO INCREASE IN WESTERN OK OVER THE NEXT FEW
HOURS SO WILL ALSO CONTINUE WITH THE WIND ADVISORY. WILL SEND
UPDATES SHORTLY.
MAXWELL
&&
.PREV DISCUSSION... /ISSUED 632 PM CDT WED MAY 13 2009/
AVIATION...
/0Z TAFS/... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION
TONIGHT. THUNDERSTORMS WILL DEVELOP NEAR THE FRONT BECOMING
WIDESPREAD AND MOVING ACROSS THE AREA. HOWEVER... KGAG/KWWR WILL
MOST LIKELY REMAIN DRY. THUNDERSTORMS WILL SHIFT SE OF MOST TAF
SITES THURSDAY MORNING.
MAXWELL
PREV DISCUSSION... /ISSUED 313 PM CDT WED MAY 13 2009/
DISCUSSION...ANTICIPATING AN ACTIVE EVENING OF SEVERE WEATHER AND
HEAVY RAIN. FOR THE FIRST TIME IN MANY DAYS...THE ENTIRE REGION WAS
IN THE WARM SECTOR RELATIVE TO THE FRONTAL ZONE THAT HAS BEEN
OSCILLATING ACROSS THE REGION IN RECENT WEEKS. MOISTURE WAS
DEEP...WITH MIDDLE TO UPPER 60S DEWPOINTS COMMON. THE MAXIMUM IN MID
LEVEL TEMPERATURES AND CAP STRENGTH HAD MOVED OUT OVER THE
DRYLINE...MAKING THUNDERSTORMS DEVELOPMENT LESS LIKELY IN WESTERN
OKLAHOMA AND NORTH TEXAS COMPARED TO YESTERDAY. BASED ON SATELLITE
AND UPPER AIR ANALYSES...AND A CONSISTENT MODEL SIGNAL...WE DO
ANTICIPATE THE CAP WILL WEAKEN ALONG THE COLD FRONT. STORMS WILL
DEVELOP THIS EVENING FROM NORTH CENTRAL INTO AT LEAST CENTRAL
OKLAHOMA...WITH A LOWER CHANCE FARTHER SOUTHWEST.
THE NAM HAS BEEN REMARKABLY CONSISTENT IN ITS RUNS OVER THE PAST 48
HOURS OR MORE. IT PLACES A STRONG MAXIMUM IN PRECIPITATION OVER
CENTRAL OKLAHOMA AFTER DARK TONIGHT...PERHAPS SIGNALING WHERE
THUNDERSTORM OUTFLOW WILL MEET WITH THE LOW LEVEL JET DURING ITS
MAXIMUM INTENSITY. THE CENTRAL AND SOUTHERN PORTIONS OF OUR FLASH
FLOOD WATCH LOOK WELL WARRANTED...ALTHOUGH THE MAXIMUM COULD ALSO
OCCUR A LITTLE FARTHER EAST DEPENDING ON CAP STRENGTH. THE FAR
NORTHERN PORTION OF THE FLOOD WATCH WILL SEE THE STRONGEST ACTIVITY
EARLY THIS EVENING...BUT THERE IS A SECOND TROUGH ANALYZED AT
700-500 MB...THAT WILL SUPPORT SCATTERED REDEVELOPMENT OF HIGHER
BASED THUNDERSTORMS ACROSS NORTHERN OKLAHOMA AFTER MIDNIGHT.
WE HAVE ALSO ISSUED A WIND ADVISORY FOR THE OVERNIGHT PERIOD IN
WESTERN OKLAHOMA. MODELS DEPICT A 50 KNOT...NORTHERLY LOW LEVEL JET
BEHIND THE COLD FRONT. COLD ADVECTION SYNCED WITH STEEP LOW LEVEL
LAPSE RATES WILL LIKELY BRING WINDS TO THE SURFACE FOR AT LEAST A
FEW HOURS. THE EVENT COULD BE MARGINAL...BUT WOULD RATHER COVER IT
IN ANTICIPATION...TO LIGHTEN THE WORKLOAD FOR THE BUSY EVENING SHIFT.
IN THE WAKE OF ACTIVITY TONIGHT...WIDESPREAD CLOUDS WILL FILL THE
FRONTAL ZONE AND EXPAND BACK NORTHWARD ON THURSDAY. THIS SHOULD KEEP
TEMPERATURES IN THE 60S TO LOW 70S. FARTHER SOUTH...THE FRONT IS
FORECAST TO STALL NEAR THE RED RIVER. ALTHOUGH WE MAINTAIN LOW RAIN
CHANCES THURSDAY AND THURSDAY NIGHT...THE CAP WILL BE REBOUNDING
FROM THE SOUTHWEST...AND UPPER SUPPORT WILL BE MINIMAL OR SLIGHTLY
NEGATIVE FOR SUSTAINING THUNDERSTORMS.
FRIDAY THEN LOOKS VERY SIMILAR TO TODAY...IN THAT THE WARM FRONT
WILL LIFT NORTH...ALLOWING TEMPERATURES AND INSTABILITY TO
INCREASE...JUST BEFORE ANOTHER COLD FRONT ARRIVES FROM LATE IN THE
DAY THROUGH FRIDAY NIGHT. ANOTHER ROUND OF STRONG THUNDERSTORMS IS
POSSIBLE. THIS COULD BE THE FINAL IN OUR SERIES OF SYSTEMS...
HOWEVER...AS STRONGER...DRIER HIGH PRESSURE BUILDS DOWN THE FRONT
RANGE OF THE ROCKIES AND INTO THE SOUTHERN PLAINS LATER THIS WEEKEND.
PREV DISCUSSION... /ISSUED 1234 PM CDT WED MAY 13 2009/
AVIATION...
MOSTLY CLEAR SKIES EXPECTED AT ALL SITES THROUGH THIS AFTERNOON.
WINDS WILL SHIFT TO THE NORTHWEST BY 13/1900 AT BOTH KWWR AND
KGAG. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THAT WILL BE
PUSHING NORTH TO SOUTH... BEGINNING WITH KPNC BY 14/0000 AND BY
14/0200 AFFECTING KOKC...KOUN...KCSM...KLAW. VISIBILITIES WILL BE
GREATLY REDUCED BY +TSRA AND GR IS POSSIBLE WITH ANY
THUNDERSTORM.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 58 71 64 84 / 80 20 20 10
HOBART OK 57 75 64 86 / 30 10 10 20
WICHITA FALLS TX 63 80 69 88 / 30 20 10 10
GAGE OK 47 76 60 83 / 10 10 10 30
PONCA CITY OK 56 71 60 80 / 70 20 30 20
DURANT OK 68 83 68 88 / 70 20 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 8 AM CDT THURSDAY FOR OKZ007-008-011>013-
017>020-023>032-040-042-043.
WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ009>011-014>017-021-
022.
TX...NONE.
&&
09/25Hazardous weather outlook, May 13, 6:08 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT WED MAY 13 2009
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
608 PM CDT WED MAY 13 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PARTS OF NORTH CENTRAL AND CENTRAL OKLAHOMA. SURROUNDING THE
MODERATE RISK... IS A SLIGHT RISK AREA THAT ENCOMPASSES THE
REMAINDER OF WESTERN AND SOUTHERN OKLAHOMA AND MOST OF WESTERN NORTH
TEXAS.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST AND NORTH OF A LINE
EXTENDING FROM ALVA... TO WEATHERFORD... TO LINDSAY... TO ADA. THE
SLIGHT RISK AREA COVERS WESTERN AND SOUTHERN OKLAHOMA AND MOST OF
WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
TONIGHT.
IMPACTS...
LARGE... DAMAGING HAIL UP TO BASEBALL SIZE...ESPECIALLY EARLY THIS
EVENING. DAMAGING WIND GUSTS TO 75 MPH WILL ALSO BE POSSIBLE.
TORNADOES WILL ALSO BE POSSIBLE...MAINLY WITH STORMS THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM N
THROUGH TONIGHT.
DISCUSSION...
A COLD FRONT MOVING SOUTH THIS EVENING IS PROVIDING SUFFICIENT LIFT
FOR THUNDERSTORMS IN THE VERY UNSTABLE AIRMASS. THUNDERSTORMS WILL CONTINUE
TO DEVELOP NEAR THE FRONT AS IT APPROACHES INTERSTATE 40 DURING THE
EVENING. THROUGH THE NIGHT THUNDERSTORMS WILL EVOLVE INTO A LARGE
COMPLEX THAT WILL MOVE CENTRAL...SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.
WIND SPEEDS MAY BE ADEQUATE OVER THE NORTHERN HALF OF OKLAHOMA TO
SUPPORT SUPERCELL THUNDERSTORMS... WHICH COULD BE ENHANCED BY THE
LOW LEVEL WIND SHEAR NEAR THE COLD FRONT. IT IS THESE THUNDERSTORMS
THAT COULD PRODUCE A TORNADO.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL RESULT IN FLOODING OR PONDING OF WATER
ALONG STREAMS AND IN OTHER LOW-LYING AREAS. THE GREATEST THREAT OF
FLOODING IS IN CENTRAL AND SOUTHERN OKLAHOMA WHERE THE GROUND
REMAINS NEARLY SATURATED FROM PREVIOUS RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY. THE CHANCE OF
THUNDERSTORMS WILL INCREASE FRIDAY NIGHT AND SATURDAY AS ANOTHER
COLD FRONT MOVES THROUGH THE AREA.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH STORMS THAT
FORM ALONG THE FRONT FRIDAY NIGHT AND SATURDAY. THIS MAY RESULT
IN FLOODING OR PONDING OF WATER ALONG STREAMS AND IN OTHER LOW-LYING
AREAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM THURSDAY.In the hours before
Local storm report, May 13, 8:45 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST 3 NW STILLWATER 36.15N 97.10W
05/13/2009 M58 MPH PAYNE OK ASOS
GUST TO 50 KNOTS REPORTED AT 0136 UTC AT STILLWATER ASOS
/KSWO/.
&&
LAMERSLocal storm report, May 13, 8:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 2 S BILLINGS 36.50N 97.44W
05/13/2009 NOBLE OK TRAINED SPOTTER
TIME IS APPROXIMATE. REPORT OF TREES AND POWER LINES
DOWNED TO THE SOUTH OF BILLINGS BY 2.25 MILES. NO OTHER
INFORMATION AVAILABLE.
0835 PM HAIL MULHALL 36.06N 97.40W
05/13/2009 E1.75 INCH LOGAN OK FIRE DEPT/RESCUE
GOLFBALL SIZED HAIL CAUSED ROOF DAMAGE IN MULHALL. HAIL
RANGED FROM QUARTER TO GOLFBALL SIZE.
&&
LAMERSLocal storm report, May 13, 8:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL LANGSTON 35.95N 97.26W
05/13/2009 E1.00 INCH LOGAN OK LAW ENFORCEMENT
&&
LAMERSLocal storm report, May 13, 9:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 5 N CARNEGIE 35.18N 98.60W
05/13/2009 E1.00 INCH CADDO OK AMATEUR RADIO
&&
LAMERSLocal storm report, May 13, 9:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 1 N LOOKEBA 35.38N 98.37W
05/13/2009 E1.25 INCH CADDO OK PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL LASTED ABOUT 20 MINUTES
BEGINNING AROUND 845 PM. 50 TO 60 MPH WINDS WERE
ESTIMATED AS WELL.
&&
LAMERSLocal storm report, May 13, 9:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
921 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL EAKLY 35.31N 98.56W
05/13/2009 E1.75 INCH CADDO OK CO-OP OBSERVER
&&
LAMERSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 58 min |
| May 13, 7:20 PM CDT | Tornado Warning | OUN | Garfield, Noble | 40 min |
| May 13, 7:48 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Lincoln, Logan, Noble, Payne | 57 min |
| May 13, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 53 min |
| May 13, 8:36 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian | 3 hr |
| May 13, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 64 min |
| May 13, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kiowa, Washita | 63 min |
| May 13, 9:20 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| May 13, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, McClain, Oklahoma, Pottawatomie and 1 more | 62 min |
| May 13, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa | 59 min |
| May 13, 10:07 PM CDT | Flash Flood Warning | OUN | Caddo, Kiowa | 6 hr |
| May 13, 10:07 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 38 min |
| May 13, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Stephens | 61 min |
| May 13, 10:37 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| May 13, 10:45 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 60 min |
| May 13, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Washita | 64 min |
| May 13, 11:04 PM CDT | Flash Flood Warning | OUN | Comanche, Grady, Stephens | 5 hr |
| May 13, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Grady, Jefferson and 4 more | 63 min |
| May 13, 11:29 PM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 30 min |
| May 13, 11:37 PM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| May 13, 11:43 PM CDT | Areal Flood Advisory | OUN | Garvin | 3 hr |
| May 13, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 68 min |
| May 13, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 32 min |
| May 14, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 60 min |
| May 14, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Comanche, Cotton, Garvin and 8 more | 82 min |
| May 14, 12:25 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Murray | 3 hr |
| May 14, 1:00 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 60 min |
| May 14, 1:02 AM CDT | Flash Flood Warning | OUN | Carter, Stephens | 4 hr |
| May 14, 1:17 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Love, Marshall | 4 hr |
| May 14, 1:51 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 54 min |
| May 14, 2:24 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 7 hr |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.